浏览全部资源
扫码关注微信
中北大学理学院
纸质出版:2007
移动端阅览
高玉斌, 邵燕灵. 惯量任意符号模式的有理数实现[J]. 中北大学学报(自然科学版), 2007,(3):189-192.
高玉斌, 邵燕灵. Rational Realizations of Inertially Arbitrary Sign Patterns[J]. 2007, (3): 189-192.
高玉斌, 邵燕灵. 惯量任意符号模式的有理数实现[J]. 中北大学学报(自然科学版), 2007,(3):189-192. DOI:
高玉斌, 邵燕灵. Rational Realizations of Inertially Arbitrary Sign Patterns[J]. 2007, (3): 189-192. DOI:
设A是一个n阶符号模式
称三元数组的集合i(A)={i(B)|B∈Q(A)}为符号模式A的惯量.若对任意满足r+s+t=n的非负三元数组(r
s
t)
都有(r
t)∈i(A)
则称A是惯量任意符号模式.本文研究n(n≥2)阶惯量任意符号模式Sn
证明了Sn对任意惯量都存在有理数实现.
An n×n sign pattern matrix A is an inertially arbitrary pattern if for each nonnegative triple(r
t) with r+s+t=n
(r
t)∈i(A).This paper considers the n×n(n≥2) inertially arbitrary pattern S
n
with each upper off-diagonal entry positive
the(1
1) entry negative
the(n
n) entry positive
and every other diagonal entry zero.We prove that there exist rational realizations for the inertia of S
.
Arav M,Hall F J,Koyuncu S.Rational realizations of the minimum rank of a sign pattern matrix[J].Linear AlgebraAppl.,2005,409:111-125.
Gao Yubin,Shao Yanling.Inertially arbitrary patterns[J].Linear and Multilinear Algebra,2001,49:161-168.
Drew J H,Johnson C R,Olesky D D.Spectrally arbitrary patterns[J].Linear Algebra Appl.,2000,308:121-137.
0
浏览量
70
下载量
CSCD
关联资源
相关文章
相关作者
相关机构